# SDR ASAA2017121222883

- Difficulty date: December 12, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 42,216 hours, 12,689 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: Illuminated
- Location: Extinguisher
- Part time: 40,326 hours, 11,999 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT NOTED DISCHARGE LIGHT ON CARGO FIRE PANEL. GROUNDED - YES. VERIFIED DISCHARGE LIGHT ILLUMINATED, WENT OUT ON ITS OWN WITH - NO - ACTION BY FLIGHT CREW. REMOVED #1 & #2 CARGO FIRE BOTTLES PER TASK CARD # 78226001. INSTALLED #1 & #2 CARGO FIRE BOTTLES REF TASK CARD 78226001. OPS CHECKS GOOD.
